# SDR CHQA201100134

- Difficulty date: April 4, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N978RP
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 27,658 hours, 20,654 cycles
- Engine: Allsn AE3007A
- Engine time: 27,658 hours, 20,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Part number: 14534609001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE MAIN PASSENGER DOOR STRUCTURE BOTTOM CENTER RIB.  MAINTENANCE REPLACED THE MAIN PASSENGER DOOR STRUCTURE BOTTOM CENTER RIB.
